New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Verified Answer]: A client has been taking an antibiotic for…

Need help with your Antibiotics & Anti-Infectives case study or NCLEX preparation? Connect with a verified Nursing expert now.

A client has been taking an antibiotic for a urinary tract infection. The client no longer has symptoms of the infection and complains that the medication has been causing diarrhea. What action should the CCA take? Question 5Answer a. Advise the client to take the medication with food, as this might help with diarrhea. b. Encourage the client to complete the entire prescription and report the adverse side effect to the supervisor. c. Advise the client that they should stop taking the medication because the symptoms are gone. d. Tell the client to stop taking the medication because diarrhea could be dangerous at her age and report this information to the supervisor.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion